# SDR A6WA201441392

- Difficulty date: April 4, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54527-8000-0017 PAX DOOR FWD STAIR SUPPORT PANEL CRACKED AT LOWER RISER.  REPAIRED IAW  SUPPLEMENT 13-134 DATED 12/9/2013.
